# SDR ABXA000249

- Difficulty date: April 26, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 50,068 hours, 40,853 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Tank
- Part number: 59104646
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AFT EDGE OF UPPER CENTER TANK PLATING CORRODED AT STATION XCW 20.  REPAIRED IAW ABX REA D957-36744.
